MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL OVB1 CAMERA CONTROL UNIT; ENDOSCOPIC VIDEO CAMERA

MEDOS INTERNATIONAL SARL OVB1 CAMERA CONTROL UNIT; ENDOSCOPIC VIDEO CAMERA
Catalog Number 242300
Medical Device Problem Code Intermittent Continuity (1121)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).(b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that tck1 hd camera head and ovb1 camera control unit are not working.Additional information provided by the affiliate reported a 10 minute surgical delay due to the reported event.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).It was inadvertently missed on the initial report that a spare device was readily available.It was reported that the surgery was completed successfully without any patient consequences or impact to the user.It was further reported that there was no surgical intervention planned (e.G.X-rays, additional/change in procedures, prescriptions, otc, revisions).It was further reported that the exact failure was that the device was frequently shutting down and turning on so there is always delay in case.Subsequent follow-up with the customer, additional information was received.The reporter stated that the event occurred during an acl surgical procedure where was standby was arranged to complete the surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the device was sent to the service center for evaluation.The work order indicates: checked and found again isolation and inlet board was defective also found power supply defective, replaced under service warranty.The damaged inlet board and defective power supply are the root causes of this failure.This complaint can be confirmed.No nonconformances were identified for this part number, serial number combination review conducted per qlik query executed on 8/5/2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
OVB1 CAMERA CONTROL UNIT
Common Device Name
ENDOSCOPIC VIDEO CAMERA
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8514087
Report Number1221934-2019-56843
Device Sequence Number11230367
Product Code FWF
UDI-Device Identifier10886705026180
UDI-Public10886705026180
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2019
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer04/16/2019
08/07/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date05/07/2019
08/08/2019
Patient Sequence Number1